# SDR SWIA202163386

- Difficulty date: November 7, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON PAX DOOR MID CAP ANGLE   (C CHECK RO 12-31-21)    / REPLACED PAX DOOR MID CAP ANGLE REF DWG SH670-31810 REV.Y AND CRJ900 SRM 51-41-02-001-001-A01.COMPLIED WITH 51-900-1002-SKY.
